MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC
Model Number 10005
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported going to the urgent care for assistance with removal of a disposable menstrual disc.The urgent care provider also had difficulty removing the cup.Customer stated tools were used and pain occurred during the removal process.Customer used advil for the pain but was not prescribed any medication by the urgent care.Pain subsided after a day or two.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
DISPOSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, ontario L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
cole rocca
318 lincoln blvd. #204
venice, CA 90291
4242092711
MDR Report Key22186554
Report Number3012971814-2025-00011
Device Sequence Number15626004
Product Code HHE
UDI-Device Identifier00851906007248
UDI-Public00851906007248
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10005
Device Lot Number1014399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale